Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 281, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 5, 2020, 6:41 PM CDT for 4 counties in Mississippi. It was in force for 79 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2020, 6:41 PM CDT (23:41 UTC)
- Expired
- Jun 5, 2020, 8:00 PM CDT
- In force
- 79 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Copiah County, MS, Hinds County, MS, Rankin County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 50 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 7:25 PM CDT | TSTM WND DMG | Hazlehurst, MS | SEVERAL TREES DOWN ACROSS THE COUNTY...REPORTED BY COPIAH SO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 2:49 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 960 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
130
WUUS54 KJAN 052341
SVRJAN
MSC029-049-121-127-060100-
/O.NEW.KJAN.SV.W.0281.200605T2341Z-200606T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
641 PM CDT Fri Jun 5 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southern Rankin County in central Mississippi...
Simpson County in central Mississippi...
Southwestern Hinds County in central Mississippi...
Copiah County in central Mississippi...
* Until 800 PM CDT.
* At 641 PM CDT, severe thunderstorms were located along a line
extending from near Clinton to near Pearl to 6 miles west of
Pulaski, moving south at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Star around 700 PM CDT.
Dry Grove and Whites around 705 PM CDT.
Martinville and Harrisville around 715 PM CDT.
Mendenhall and Hopewell around 720 PM CDT.
Union and Sanatorium around 725 PM CDT.
Dentville around 730 PM CDT.
Pinola and Rockport around 735 PM CDT.
Glancy around 740 PM CDT.
Other locations impacted by these severe thunderstorms include D'Lo,
Beauregard, Learned, Braxton and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3170 9073 3229 9071 3209 8996 3205 8966
3178 8965 3176 9013 3170 9028
TIME...MOT...LOC 2341Z 020DEG 30KT 3232 9038 3226 9006 3226 8971
HAIL...<.75IN
WIND...60MPH
$$
CME4 follow-up statements
210
WWUS54 KJAN 060004
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
704 PM CDT Fri Jun 5 2020
MSC029-049-121-127-060100-
/O.CON.KJAN.SV.W.0281.000000T0000Z-200606T0100Z/
Rankin MS-Simpson MS-Hinds MS-Copiah MS-
704 PM CDT Fri Jun 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN RANKIN...SIMPSON...SOUTHWESTERN HINDS AND COPIAH
COUNTIES...
At 704 PM CDT, severe thunderstorms were located along a line
extending from near Dry Grove to near Star to White Oak, moving south
at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Harrisville around 715 PM CDT.
Crystal Springs and Hopewell around 720 PM CDT.
Magee, Union, Gallman, Sanatorium and Dentville around 725 PM CDT.
Hazlehurst and Shivers around 730 PM CDT.
Rockport around 735 PM CDT.
Glancy and Martinsville around 740 PM CDT.
Wesson around 750 PM CDT.
Other locations impacted by these severe thunderstorms include D'Lo,
Beauregard, Learned, Braxton and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3170 9073 3229 9071 3209 8996 3205 8966
3178 8965 3176 9013 3170 9028
TIME...MOT...LOC 0004Z 014DEG 32KT 3211 9037 3205 9005 3205 8970
HAIL...<.75IN
WIND...60MPH
$$
CME876
WWUS54 KJAN 060020
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
720 PM CDT Fri Jun 5 2020
MSC121-060030-
/O.CAN.KJAN.SV.W.0281.000000T0000Z-200606T0100Z/
Rankin MS-
720 PM CDT Fri Jun 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RANKIN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central, south central, southeastern and southwestern Mississippi.
LAT...LON 3221 9071 3204 9025 3193 8966 3178 8965
3176 9013 3170 9028 3170 9073
TIME...MOT...LOC 0020Z 010DEG 34KT 3195 9047 3189 9015 3189 8980
$$
MSC029-049-127-060100-
/O.CON.KJAN.SV.W.0281.000000T0000Z-200606T0100Z/
Simpson MS-Hinds MS-Copiah MS-
720 PM CDT Fri Jun 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SIMPSON...SOUTHWESTERN HINDS AND COPIAH COUNTIES...
At 720 PM CDT, severe thunderstorms were located along a line
extending from near Dentville to near Union to Sanatorium, moving
south at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Hazlehurst around 725 PM CDT.
Rockport around 730 PM CDT.
Glancy and Martinsville around 735 PM CDT.
Wesson around 745 PM CDT.
Other locations impacted by these severe thunderstorms include
Beauregard and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3221 9071 3204 9025 3193 8966 3178 8965
3176 9013 3170 9028 3170 9073
TIME...MOT...LOC 0020Z 010DEG 34KT 3195 9047 3189 9015 3189 8980
HAIL...<.75IN
WIND...60MPH
$$
CME701
WWUS54 KJAN 060034
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
734 PM CDT Fri Jun 5 2020
MSC049-060043-
/O.CAN.KJAN.SV.W.0281.000000T0000Z-200606T0100Z/
Hinds MS-
734 PM CDT Fri Jun 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HINDS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central, south central, southeastern and southwestern Mississippi.
LAT...LON 3170 9073 3184 9072 3205 9072 3189 9023
3187 8966 3178 8965 3176 9013 3170 9028
TIME...MOT...LOC 0033Z 020DEG 30KT 3186 9051 3180 9019 3180 8984
$$
MSC029-127-060100-
/O.CON.KJAN.SV.W.0281.000000T0000Z-200606T0100Z/
Simpson MS-Copiah MS-
734 PM CDT Fri Jun 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN SIMPSON AND COPIAH COUNTIES...
At 733 PM CDT, severe thunderstorms were located along a line
extending from near Glancy to Rockport to 7 miles northwest of Clem,
moving south at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Glancy and Martinsville around 740 PM CDT.
Barlow around 745 PM CDT.
Allen around 750 PM CDT.
Other locations impacted by these severe thunderstorms include
Beauregard and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3170 9073 3184 9072 3205 9072 3189 9023
3187 8966 3178 8965 3176 9013 3170 9028
TIME...MOT...LOC 0033Z 020DEG 30KT 3186 9051 3180 9019 3180 8984
HAIL...<.75IN
WIND...60MPH
$$
CME620
WWUS54 KJAN 060050
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
750 PM CDT Fri Jun 5 2020
MSC127-060059-
/O.CAN.KJAN.SV.W.0281.000000T0000Z-200606T0100Z/
Simpson MS-
750 PM CDT Fri Jun 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SIMPSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central, south central and southwestern Mississippi.
LAT...LON 3170 9073 3184 9072 3191 9072 3181 9042
3177 9015 3176 9013 3170 9028
TIME...MOT...LOC 0049Z 016DEG 32KT 3171 9057 3165 9025 3165 8990
$$
MSC029-060100-
/O.CON.KJAN.SV.W.0281.000000T0000Z-200606T0100Z/
Copiah MS-
750 PM CDT Fri Jun 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN COPIAH COUNTY...
At 749 PM CDT, severe thunderstorms were located along a line
extending from near Loyd Star to near Sontag to near Prentiss, moving
south at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
southern Copiah County, including the following locations...
Beauregard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3170 9073 3184 9072 3191 9072 3181 9042
3177 9015 3176 9013 3170 9028
TIME...MOT...LOC 0049Z 016DEG 32KT 3171 9057 3165 9025 3165 8990
HAIL...<.75IN
WIND...60MPH
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:52 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 5, 4:52 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Jackson MS 452 PM CDT Fri Jun 5 2020 .DISCUSSION... Through tomorrow: As of this afternoon, a severe MCS is pushing south along I-55 in northern Mississippi. This line of severe storms will continue to move south through northern and into central Mississippi. 18z JAN sounding sampled 4600 J/kg of SBCAPE and 1100 J/kg of downdraft CAPE, which will be supportive of damaging wind gusts of 60-70mph. The ongoing slight risk in the HWO/graphics remains well placed and no changes were needed. The MCS will weaken this evening as it pushes south of I-20 with only a few showers and perhaps an isolated storm lingering through the overnight hours. By tomorrow, Tropical Storm Cristobal will continue to move north across the Gulf of Mexico as upper ridging shifts east into the Middle Mississippi River Valley. Associated cloud cover will begin to increase across southeast Mississippi, but the majority of any rainfall will remain offshore and south of the ArkLaMiss region through the day tomorrow. A few isolated to scattered diurnally driven showers and storms will be possible, but coverage is expected to be lower compared to today. /TW/ Saturday night through next week: The primary focus will be on the impacts of Tropical Storm Cristobal as we finish up the weekend and go through early next week. Per latest information from NHC, we expect "Cristobal" to officially make landfall late Sunday over the eastern LA coast. Thereafter, the center of the decaying system will track NNW through western portions of the forecast area, with impactful wind/rainfall will spread across most of the forecast area as we go from Sunday night through Tuesday. The rainfall associated with this system has the chance to the most significant impact for the ArkLaMiss region. Initially, the bulk of rainfall is occurring on the north/east side of the track as it moves through a weakness in the subtropical ridge over the Gulf of Mexico, but as "Cristobal" approaches the LA coast and then moves inland, it will begin to make a westward turn in response to a ridge building to the north. Given greater ridge influence, ascent and the heaviest rainfall should focus closer to the center and the bulk of guidance shows the heaviest QPF shifting to west of the I-55 corridor with time. An HWO graphic shows the increasing rainfall/flooding threat, but it is also worth noting that there has been a noticeable eastward shift in the guidance and this may need to eventually be reflected in the graphic. Otherwise, there will likely be a threat for brief tornadoes and strong wind gusts, perhaps near TS strength Monday. "Cristobal" is expected to get swept up in the westerlies mid week with a strong upper level trough pushing a cold front through the forecast area. While convective rainfall will accompany the front, expect drier conditions to finish up the week behind it. /EC/ && .AVIATION... 18Z TAF discussion: Mainly VFR conditions will prevail through the TAF period at all terminals. A cumulus field has developed across the region, but ceilings will remain VFR. The main concern will be thunderstorms this afternoon into the evening hours. At least VCTS will be possible at all locations during the mid to late afternoon. In addition, a line of storms is expected to move south from the Memphis area into north and central Mississippi. These storms will be more organized and will pose a threat for severe wind gusts of 50-60kts. This line is currently expected to stay mainly along and east of I-55 with the greatest impacts at GLH/GWO. Will amend TAFs as necessary once convective trends become more apparent. Brief reductions in both visibility and ceiling can be expected with any storms through the evening hours. Winds will be light to calm overnight. /TW/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 73 89 72 88 / 60 24 6 27 Meridian 72 89 70 87 / 50 24 9 28 Vicksburg 74 91 74 90 / 61 22 4 23 Hattiesburg 72 88 71 83 / 30 24 23 60 Natchez 73 89 72 86 / 45 23 7 40 Greenville 75 92 74 93 / 61 18 2 9 Greenwood 74 92 73 93 / 59 20 3 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Jun 5, 9:20 AM CDT, 9 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 920 AM CDT Fri Jun 5 2020 ARZ074-075-LAZ007-008-MSZ018-019-025-034-061430- Ashley-Chicot-Morehouse-West Carroll-Bolivar-Sunflower-Leflore- Washington- 920 AM CDT Fri Jun 5 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, north central Mississippi, and northwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Today Severe thunderstorms are possible this afternoon into this evening. Some thunderstorms could produce damaging winds to 70 mph and quarter size hail. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ029-032-037-043-044-048-049-061430- Webster-Choctaw-Attala-Madison MS-Leake-Hinds-Rankin- 920 AM CDT Fri Jun 5 2020 This hazardous weather outlook is for portions of central Mississippi, and north central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Today Severe thunderstorms are possible this afternoon into this evening. Some thunderstorms could produce damaging winds to 70 mph and quarter size hail. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. LAZ009-015-016-MSZ026>028-035-036-040>042-047-061430- East Carroll-Richland-Madison LA-Grenada-Carroll-Montgomery- Humphreys-Holmes-Issaquena-Sharkey-Yazoo-Warren- 920 AM CDT Fri Jun 5 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Today Severe thunderstorms are possible this afternoon into this evening. Some thunderstorms could produce damaging winds to 70 mph and quarter size hail. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ030-031-033-038-039-045-046-050>052-054>065-061430- Clay-Lowndes-Oktibbeha-Winston-Noxubee-Neshoba-Kemper-Scott- Newton-Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson- Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington- 920 AM CDT Fri Jun 5 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today Isolated severe thunderstorms are possible this afternoon into this evening. Some thunderstorms could produce damaging wind gusts of 60 mph, and hail to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. LAZ023>026-MSZ053-061430- Franklin LA-Catahoula-Tensas-Concordia-Claiborne- 920 AM CDT Fri Jun 5 2020 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight Isolated severe thunderstorms are possible this afternoon into this evening. Some thunderstorms could produce damaging wind gusts of 60 mph, and hail to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ066-072>074-061430- Jones-Marion-Lamar-Forrest- 920 AM CDT Fri Jun 5 2020 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. 1 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Jun 5, 6:12 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
612 PM CDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG LOUISVILLE 33.13N 89.07W
06/05/2020 WINSTON MS EMERGENCY MNGR
A FEW TREES DOWN IN WINSTON
COUNTY...REPORTED BY WINSTON EM.
&&
ECLocal storm report, Jun 5, 6:19 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG TERRY 32.10N 90.29W
06/05/2020 HINDS MS LAW ENFORCEMENT
A COUPLE OF TREES DOWN...REPORTED BY HINDS
SO.
&&
ECLocal storm report, Jun 5, 6:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
620 PM CDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 2 SSW RICHLAND 32.21N 90.17W
06/05/2020 RANKIN MS LAW ENFORCEMENT
TREE DOWN ON HUMMINGBIRD LN.
&&
TWLocal storm report, Jun 5, 6:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
629 PM CDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG KOSCIUSKO 33.06N 89.59W
06/05/2020 ATTALA MS LAW ENFORCEMENT
WIDESPREAD TREES DOWN ACROSS THE
COUNTY...REPORTED BY ATTALA SO.
&&
ECLocal storm report, Jun 5, 6:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 5 ESE ZAMA 32.94N 89.31W
06/05/2020 WINSTON MS PUBLIC
MULTIPLE TREES DOWN ALONG MS HWY 19.
&&
TDBLocal storm report, Jun 5, 6:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
636 PM CDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG LEXINGTON 33.11N 90.05W
06/05/2020 HOLMES MS LAW ENFORCEMENT
SCATTERED TREES DOWN ACROSS THE
COUNTY...REPORTED BY HOLMES SO.
&&
ECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 3:23 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 67 min |
| Jun 5, 3:27 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 78 min |
| Jun 5, 3:42 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster | 93 min |
| Jun 5, 4:10 PM CDT | Special Weather Statement | JAN | Winston | 35 min |
| Jun 5, 4:21 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Humphreys, Leflore, Montgomery | 69 min |
| Jun 5, 4:32 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Noxubee, Winston | 73 min |
| Jun 5, 4:34 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Humphreys, Sunflower, Washington | 41 min |
| Jun 5, 5:08 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Yazoo | 82 min |
| Jun 5, 5:13 PM CDT | Special Weather Statement | JAN | Rankin | 32 min |
| Jun 5, 5:17 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 73 min |
| Jun 5, 5:20 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Washington | 70 min |
| Jun 5, 5:25 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 65 min |
| Jun 5, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Scott, Smith | 72 min |
| Jun 5, 5:58 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Lauderdale, Newton | 77 min |
| Jun 5, 6:11 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 79 min |
| Jun 5, 6:43 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Smith | 77 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.